## FOOD AND DRUG ADMINISTRATION (FDA) Center for Biologics Evaluation and Research (CBER) 173<sup>rd</sup> Meeting of the Vaccines and Related Biological Products Advisory Committee June 7, 2022 DRAFT AGENDA

Topic: Emergency Use Authorization (EUA) request by Novavax for a vaccine to prevent COVID-19 in individuals 18 years of age and older

| Time      | Presentation/Presenter   |
|-----------|--|
| 8:30 a.m. | Opening Remarks: Call to Order and Welcome (10 min)  |
|           | Arnold Monto, M.D. Acting Chair, VRBPAC<br>Emeritus Professor of Public Health and Epidemiology, University of Michigan  |
|           | Administrative Announcements, Roll Call, Introduction of Committee,<br>Conflict of Interest Statement (20 min)   |
|           | Prabhakara Atreya, Ph.D. Acting Designated Federal Officer, VRBPAC Director, Division Scientific Advisors and Consultants, CBER, FDA   |
| 9:00 a.m. | FDA Introduction (30 min including Q &A))  |
|           | <ul> <li>Welcome (5 Min)</li> <li>Peter Marks, M.D. Ph.D. Center Director, CBER, FDA</li> </ul>  |
|           | Emergency Use Authorization (EUA) request by Novavax for a vaccine to prevent COVID-19 in individuals 18 years of age and older (10 Min)   |
|           | <ul> <li>Goutam Sen, Ph.D.<br/>Review Committee Chair<br/>Division of Vaccines and Related Product Applications (DVRPA)<br/>Office of Vaccines Research and Review (OVRR)<br/>CBER, FDA</li> </ul>                     |
| 9:15 a.m. | CDC Presentations TBD (45 Min including Q &A)  |
|           | Current Epidemiology of COVID-19 and COVID-19 Vaccination Rates in the United States (20 Min)  |
|           | <ul> <li>CDR. Heather Scobie, Ph.D. M.PH.<br/>Deputy Team Lead, Surveillance and Analytics<br/>Epidemiology Task Force<br/>COVID-19 Emergency Response<br/>Centers for Disease Control and Prevention (CDC)</li> </ul> |
|           | • Q/A - 5 Min  |
|           | Overview of COVID-19 Vaccine Associated Myocarditis (15 Min)   |
|           | CAPT. Tom Shimabukuro, M.D. M.PH. M.B.A.   |

## FOOD AND DRUG ADMINISTRATION (FDA) Center for Biologics Evaluation and Research (CBER) 173<sup>rd</sup> Meeting of the Vaccines and Related Biological Products Advisory Committee June 7, 2022 DRAFT AGENDA

|            | Director, Immunization Safety Office<br>Centers for Disease Control and Prevention (CDC)  |
|------------|---|
|            | • Q/A – 5 Min   |
| 10:00 a.m. | Sponsor Presentation (60 Min including Q&A)   |
|            | Emergency Use Authorization (EUA) request by Novavax for a vaccine to prevent COVID-19 in individuals 18 years of age and older (50 min)  |
|            | Emergency Use Authorization (EUA) Application for NVX-CoV2373<br>Introduction<br>Filip Dubovsky, M.D, M.PH., FAAP   |
|            | Executive Vice President & Chief Medical Officer, Novavax, Inc.   |
|            | Immunogenicity and Efficacy<br>Raburn Mallory, M.D.   |
|            | Senior Vice President & Head of Clinical Development, Novavax, Inc.   |
|            | Safety<br>Denny Kim, M.D., M.PH.<br>Senior Vice President & Chief Safety Officer, Head of Global Vaccine Safety,<br>Novavax, Inc.   |
|            | <b>Clinical Perspective</b><br>Gregory A. Poland, M.D., FIDSA, MACP, FRCP<br>Mary Lowell Leary Emeritus Professor of Medicine<br>Distinguished Investigator of the Mayo Clinic<br>Director, Mayo Vaccine Research Group |
|            | <b>Conclusion</b><br>Filip Dubovsky, M.D., M.PH., FAAP<br>Executive Vice President & Chief Medical Officer, Novavax, Inc.   |
|            | • Q &A – 10 Min   |
| 11:00 a.m. | Break   |
| 11:15 a.m. | FDA Presentations (60 min including Q&A)  |
|            | FDA Review of Effectiveness and Safety of Novavax COVID-19 Vaccine in individuals 18 years of age and older (50 min)  |
|            | Lucia Lee, M.D.     Lead Medical Officer, Clinical Review Branch 1  |

## FOOD AND DRUG ADMINISTRATION (FDA) Center for Biologics Evaluation and Research (CBER) 173<sup>rd</sup> Meeting of the Vaccines and Related Biological Products Advisory Committee June 7, 2022 DRAFT AGENDA

|            | <ul> <li>Division of Vaccines and Related Product Applications (DVRPA)<br/>Office of Vaccines Research and Review (OVRR), CBER, FDA</li> <li>Q/A – 10 min</li> </ul> |
|------------|--|
| 12:15 p.m. | Lunch (45 min)   |
| 1:00 p.m.  | Open Public Hearing (60 min)   |
| 2:00 p.m.  | Break (10 Min)   |
| 2:10 p.m.  | Additional Q & A regarding Sponsor and FDA presentations (50 min)  |
| 3:00 p.m.  | Committee Discussion and Voting (120 min)  |
| 5:00 p.m.  | <u>Meeting Adjourned</u> – DFO   |